| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the screen on the insulin pump was blank.No harm requiring medical intervention was reported.The customer was not calling back after receiving a new battery cap.It was also reported that the insulin pump had a crack in the right corner of the pump and a small crack in the bottom left corner on the screen.The customer was advised to discontinue use of the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.